# SDR SWAA2022012738750

- Difficulty date: August 3, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 55,606 hours, 31,812 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT - UPPER SLIDE SEAL; FWD RETAINER (BS 1144) CRACK NOTED. / REMOVED RH AFT UPPER SLIDE SEAL TRACK ASSY IAW SRM 51-40-02-0G. 88126C 03AUG.17 INSTALLED NEW SLIDE SEAL FWD RETAINER @ RIM AFT UPPER PER SOPM 20-50-01 AND MM 20-50-11-910-801 TABLE 204 6479U 07AUG17
